| Catalog Number |
0112950 |
| Medical Device Problem Codes |
Defective Device (2588); Material Deformation (2976); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Injury (2348); Disability (2371)
| Date of Event |
05/02/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.The patient's attorney alleges injuries and surgical intervention; however, no details have been provided.No lot number has been provided; therefore a review of the manufacturing records is not possible.Should additional information be provided a supplemental emdr will be submitted.Not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol perfix plug on (b)(6) 2012.It is alleged that the patient had unspecified injuries and consultations with medical providers.As reported, the patient is only making a claim for an adverse patient outcome against the perfix plug.As reported, the attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient.".
Additional Manufacturer Narrative
At this time no conclusions can be made.The patient's attorney alleges injuries and surgical intervention; however, no details have been provided.No lot number has been provided; therefore a review of the manufacturing records is not possible.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-feb-2012) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol perfix plug on (b)(6) 2012.It is alleged that the patient had unspecified injuries and consultations with medical providers.As reported, the patient is only making a claim for an adverse patient outcome against the perfix plug.As reported, the attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." addendum per additional information provided: (b)(6) 2012 - patient was diagnosed with incarcerated right femoral hernia thereby underwent open repair with the implant of perfix plug.Per operative notes, ¿an incision was made in the groin.Hernia sac was dissected.A perfix plug was placed the defect and secure it with sutures.¿ (b)(6) 2014 - patient was diagnosed with right groin pain, thereby underwent open repair with the explant of perfix plug.Per operative notes, ¿an incision was made through the previous scar.Perfix plug was found in the shape of a ball.Previously placed mesh was dissected out from the surrounding tissue.The defect was closed with sutures.¿.